# SDR AALA20121209010

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 37,001 hours, 17,440 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CLE   INFLIGHT ORD-PHL.  CREW REPORTED LEFT ENGINE GENERATOR FAILED AND AUXILIARY POWER UNIT WOULD NOT START.  EMERGENCY DECLARED FLIGHT DIVERTED CLE LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE GENERATOR AND CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
